# SDR SWI2023F00377

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N213SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000666
- Aircraft time: 15,064 hours, 8,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19140592002
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT SEAT 23C IS DAMAGED.    (FILED CLOSED)    REMOVED AND REPLACED THE SEAT TRACK AT SEAT 23C IN REF TO AMM 25-21-11.
